Just before being busted by the cops, your patient stuffed a package containing metamphetamines into his mouth and swallowed. How are you going to handle this one?
A classic overdose for you to ponder in classic Q&A style, which incidentally marks the 50th toxicology conundrum on LITFL!
An ingestion of 100mg of alprazolam… Boring benzodiazepine or badness brewing? Find out in this case-based series of questions-and-answers.
You next patient has swallowed over 80 grams of lithium. What are you going to do about it?
A baffling case of apparent brain death… Can you work out what has happened?
A puzzling case of drug-induced delirium. Can you solve the mystery?
A case of paracetamol-induced hepatotoxicity with a discussion of the Schiodt scoring system for predicting paracetamol-induced liver failure.
A 27-year old female presents to ED one hour after swallowing 70 x 40mg propranolol tablets (= 2.8 grams) with suicidal intent. At the time of assessment she is drowsy (GCS 13) with a heart rate of 46 bpm. Fifteen minutes earlier she had been awake and able to give a history to paramedics… You need to act fast to save this patient. Are you up to the challenge?
A review of the literature on the assessment and management of the patient suffering from cannabinoid hyperemesis syndrome.
A 20 year-old female had a polypharmacy overdose 36 hours ago. She has had symptoms of GI upset (nausea and vomiting), some anxiety and mild confusion. Her life is in your hands…